# SDR DALA2024122411987

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N522DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0673
- Aircraft time: 1,998 hours, 185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOP AT SEAT LOCATION 2A. R/R LIGHT ASSEMBLY AND CABLE PER CMM 33-52-20 NO HELP. REINSTALLED ORIGINAL LIGHT AND CABLE. T/S PER CMM FAULT ISOLATION 33-52-20 PAGE 1006 RANG PIN 1 AND 3 SUPPOSE TO READ BETWEEN 25-30 VDC, READINGS WAY BELOW. WILL REQUIRE FURTHER TROUBLE SHOOTING. WORKING HIGHER PRIORITY A/C. OK TO CONT ON MEL 33-50-07A. (LP# 6626475)
